MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GUIDEWIRE .035X150 PTFE F

Medline Industries, LP MEDLINE; GUIDEWIRE .035X150 PTFE F
Catalog Number DYNJGWIRE01
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that damaged/bent guidewires.
 
Additional Manufacturer Narrative
The account reported bent guidewires.A photo, along with 9 samples, were received for review; visual evaluation was performed, no functional evaluation was required, and review of the finished good bill of materials/pack build, manufacturing instructions, drawing, and device history record did not reveal nonconformances related to the reported defect.Based on review of the photo and the physical viewing of the 9 samples, the reported defect was confirmed the guidewires to be bent.The root cause remains inconclusive at this time, and medline will continue to monitor for additional occurrences and adverse trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GUIDEWIRE .035X150 PTFE F
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50950563
Report Number1417592-2026-54831
Device Sequence Number15859186
Product Code DQX
UDI-Device Identifier40884389849973
UDI-Public40884389849973
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJGWIRE01
Device Lot Number23LBD032
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/02/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown